# SDR MZZA97054

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Housing
- Part number: 65164211
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - R1 DOOR HANDLE MECH HOUSING CORROSION AT BOTH T/TUBE BEARING MOUNT AREAS.  REMVOED AND REPLACED DOOR MECH HOUSING ASSY AND REASSEMBLED IAW MM 52-12-41.  OPS CHECK GOOD.  (M)
